MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes

Abbott Medical (CRM-Sylmar) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes
Model Number 7122Q/65
Medical Device Problem Codes Failure to Advance (2524); Capturing Problem (2891); Device Sensing Problem (2917); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow-up, a decrease in sensing and increase in capture threshold were observed on the right ventricular (rv) lead.Diagnostic imaging was performed and revealed the rv lead was dislodged.A revision procedure was performed.While attempting to reposition the rv lead, it was not possible to advance a stylet down the lead.The rv lead was explanted and replaced to resolve the event.The patient is stable.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50884079
Report Number2017865-2026-20055
Device Sequence Number21317132
Product Code NVY
UDI-Device Identifier05414734503341
UDI-Public(01)05414734503341(10)A000175665(17)280531
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7122Q/65
Device Lot NumberA000175665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Gallant HF device
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown